Works matching DE "HERMITIAN operators"
Results: 480
Pseudo-Hermiticity and Theory of Singular Perturbations.
- Published in:
- Letters in Mathematical Physics, 2004, v. 67, n. 3, p. 223, doi. 10.1023/B:MATH.0000035041.51625.ce
- By:
- Publication type:
- Article
Inverse generating function approach for the preconditioning of Toeplitz‐block systems.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 5, p. 1, doi. 10.1002/nla.2168
- By:
- Publication type:
- Article
Quasi‐HSS iteration methods for non‐Hermitian positive definite linear systems of strong skew‐Hermitian parts.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 4, p. 1, doi. 10.1002/nla.2116
- By:
- Publication type:
- Article
Improving projection-based eigensolvers via adaptive techniques.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 1, p. n/a, doi. 10.1002/nla.2124
- By:
- Publication type:
- Article
Randomized algorithms for generalized Hermitian eigenvalue problems with application to computing Karhunen-Loève expansion.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 2, p. 314, doi. 10.1002/nla.2026
- By:
- Publication type:
- Article
Several variants of the Hermitian and skew-Hermitian splitting method for a class of complex symmetric linear systems.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 2, p. 338, doi. 10.1002/nla.1952
- By:
- Publication type:
- Article
Computing a logarithm of a unitary matrix with general spectrum.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 6, p. 744, doi. 10.1002/nla.1927
- By:
- Publication type:
- Article
The bounds of the eigenvalues for rank-one modification of Hermitian matrix.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 1, p. 98, doi. 10.1002/nla.1867
- By:
- Publication type:
- Article
Generalized skew-Hermitian triangular splitting iteration methods for saddle-point linear systems.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 1, p. 152, doi. 10.1002/nla.1870
- By:
- Publication type:
- Article
Generalized circulant Strang-type preconditioners.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 1, p. 3, doi. 10.1002/nla.796
- By:
- Publication type:
- Article
Computing the nearest diagonally dominant matrix.
- Published in:
- Numerical Linear Algebra with Applications, 1998, v. 5, n. 6, p. 461, doi. 10.1002/(SICI)1099-1506(199811/12)5:6<461::AID-NLA141>3.0.CO;2-V
- By:
- Publication type:
- Article
Harmonic projection methods for large non-symmetric eigenvalue problems.
- Published in:
- Numerical Linear Algebra with Applications, 1998, v. 5, n. 1, p. 33, doi. 10.1002/(SICI)1099-1506(199801/02)5:1<33::AID-NLA125>3.0.CO;2-1
- By:
- Publication type:
- Article
A Fast Minimal Residual Algorithm for Shifted Unitary Matrices.
- Published in:
- Numerical Linear Algebra with Applications, 1994, v. 1, n. 6, p. 555, doi. 10.1002/nla.1680010604
- By:
- Publication type:
- Article
Backward error analysis of an inexact Arnoldi method.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 417, doi. 10.1002/pamm.201310204
- By:
- Publication type:
- Article
Two-Grid Methods for Hermitian positive definite linear systems connected with an order relation.
- Published in:
- Calcolo, 2014, v. 51, n. 2, p. 261, doi. 10.1007/s10092-013-0081-9
- By:
- Publication type:
- Article
Quotient convergence and multi-splitting methods for solving singular linear equations.
- Published in:
- Calcolo, 2007, v. 44, n. 1, p. 21, doi. 10.1007/s10092-007-0127-y
- By:
- Publication type:
- Article
Observables in Quantum Mechanics and the Importance of Self-Adjointness.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 2, p. N.PAG, doi. 10.3390/universe8020129
- By:
- Publication type:
- Article
Examples of self-dual codes over some sub-Hopf algebras of the Steenrod algebra.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 5, p. 1313, doi. 10.3906/mat-1606-95
- By:
- Publication type:
- Article
The Construction of Maximum Independent Set of Matrices via Clifford Algebras.
- Published in:
- Turkish Journal of Mathematics, 2007, v. 31, n. 2, p. 193
- By:
- Publication type:
- Article
Extreme Points of Certain Subsets of Hermitian Elements in Banach Algebras.
- Published in:
- Turkish Journal of Mathematics, 2007, v. 31, n. 2, p. 163
- By:
- Publication type:
- Article
A Note on Kaehlerian Manifolds.
- Published in:
- Turkish Journal of Mathematics, 2006, v. 30, n. 4, p. 439
- By:
- Publication type:
- Article
Invariance of deficiency indices under perturbation for discrete Hamiltonian systems.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 8, p. 1243, doi. 10.1080/10236198.2012.734302
- By:
- Publication type:
- Article
Exact Solutions for Incompressible Viscous Fluid: Basis Expansion.
- Published in:
- Technical Physics, 2022, v. 67, n. 8, p. 618, doi. 10.1134/S1063784222080102
- By:
- Publication type:
- Article
On the Ricci symmetry of almost Kenmotsu manifolds.
- Published in:
- Tamkang Journal of Mathematics, 2022, v. 53, n. 3, p. 229, doi. 10.5556/j.tkjm.53.2022.3761
- By:
- Publication type:
- Article
On a Class of Fully Nonlinear Elliptic Equations on Closed Hermitian Manifolds II: L<sup>∞</sup> Estimate.
- Published in:
- Communications on Pure & Applied Mathematics, 2017, v. 70, n. 1, p. 172, doi. 10.1002/cpa.21652
- By:
- Publication type:
- Article
Fixed Energy Universality for Generalized Wigner Matrices.
- Published in:
- Communications on Pure & Applied Mathematics, 2016, v. 69, n. 10, p. 1815, doi. 10.1002/cpa.21624
- By:
- Publication type:
- Article
Commutative Monoid on Symmetrical Difference Operator Over Intuitionistic Fuzzy Matrices.
- Published in:
- Applications & Applied Mathematics, 2021, v. 16, n. 1, p. 320
- By:
- Publication type:
- Article
Irreducible representations of unipotent subgroups of symplectic and unitary groups defined over rings.
- Published in:
- Journal of Group Theory, 2017, v. 20, n. 3, p. 545, doi. 10.1515/jgth-2016-0054
- By:
- Publication type:
- Article
STRICT INEQUALITIES FOR MINIMAL DEGREES OF DIRECT PRODUCTS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 79, n. 1, p. 23, doi. 10.1017/S0004972708000956
- By:
- Publication type:
- Article
-FOLD SUPERSYMMETRIC QUANTUM MECHANICS WITH REFLECTIONS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2012, v. 27, n. 19, p. -1, doi. 10.1142/S0217751X12501023
- By:
- Publication type:
- Article
TIME AS A QUANTUM OBSERVABLE.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2007, v. 22, n. 28, p. 5063, doi. 10.1142/S0217751X0703724X
- By:
- Publication type:
- Article
Erratum to "The Real and Complex Hermitian Solutions to a System of Quaternion Matrix Equations with Applications".
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2014, p. 1, doi. 10.1155/2014/151753
- By:
- Publication type:
- Article
On Starlike and Convex Functions with Respect to κ-Symmetric Points.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/834064
- By:
- Publication type:
- Article
The Fréchet Derivative of an Analytic Function of a Bounded Operator with Some Applications.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2009, p. 1, doi. 10.1155/2009/239025
- By:
- Publication type:
- Article
Nonlinear properties of medial entorhinal cortex neurons reveal frequency selectivity during multi-sinusoidal stimulation.
- Published in:
- Frontiers in Cellular Neuroscience, 2014, v. 8, p. 1, doi. 10.3389/fncel.2014.00239
- By:
- Publication type:
- Article
Isospectral hermitian counterpart of complex nonhermitian Hamiltonian p<sup>2</sup> - gx<sup>4</sup> + a/ x<sup>2</sup>.
- Published in:
- Canadian Journal of Physics, 2013, v. 91, n. 8, p. 599, doi. 10.1139/cjp-2012-0562
- By:
- Publication type:
- Article
Complex dynamical invariants for two-dimensional nonhermitian Hamiltonian systems.
- Published in:
- Canadian Journal of Physics, 2012, v. 90, n. 2, p. 151, doi. 10.1139/p11-152
- By:
- Publication type:
- Article
Comment on Solutions of the Duffin–Kemmer–Petiau equation for a pseudoscalar potential step in (1+1) dimensions.
- Published in:
- 2009
- By:
- Publication type:
- Editorial
A note on quasi-Hermitian varieties and singular quasi-quadrics.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2010, v. 17, n. 5, p. 911, doi. 10.36045/bbms/1292334065
- By:
- Publication type:
- Article
The orthogonal u-invariant of a quaternion algebra.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2010, v. 17, n. 1, p. 181, doi. 10.36045/bbms/1267798507
- By:
- Publication type:
- Article
Note on a Family of Monotone Quantum Relative Entropies.
- Published in:
- Letters in Mathematical Physics, 2015, v. 105, n. 10, p. 1449, doi. 10.1007/s11005-015-0787-5
- By:
- Publication type:
- Article
The One-dimensional Fractional Supersymmetric Quantum Mechanical Operator of Momentum.
- Published in:
- Applied Categorical Structures, 2008, v. 16, n. 1/2, p. 213
- By:
- Publication type:
- Article
Approximate Petz Recovery from the Geometry of Density Operators.
- Published in:
- Communications in Mathematical Physics, 2022, v. 392, n. 3, p. 907, doi. 10.1007/s00220-022-04357-2
- By:
- Publication type:
- Article
Local Nahm Transform and Singularity Formation of ASD Connections.
- Published in:
- Communications in Mathematical Physics, 2020, v. 375, n. 2, p. 1041, doi. 10.1007/s00220-019-03477-6
- By:
- Publication type:
- Article
Optimal Bounds on the Positivity of a Matrix from a Few Moments.
- Published in:
- Communications in Mathematical Physics, 2020, v. 375, n. 1, p. 105, doi. 10.1007/s00220-020-03720-5
- By:
- Publication type:
- Article
K-Theory and Perturbations of Absolutely Continuous Spectra.
- Published in:
- Communications in Mathematical Physics, 2019, v. 365, n. 1, p. 363, doi. 10.1007/s00220-018-3133-9
- By:
- Publication type:
- Article
Length-Two Representations of Quantum Affine Superalgebras and Baxter Operators.
- Published in:
- Communications in Mathematical Physics, 2018, v. 358, n. 2, p. 815, doi. 10.1007/s00220-017-3022-7
- By:
- Publication type:
- Article
tt-Geometry on the Big Phase Space.
- Published in:
- Communications in Mathematical Physics, 2014, v. 329, n. 1, p. 295, doi. 10.1007/s00220-014-1964-6
- By:
- Publication type:
- Article
Pseudoholomorphic Curves on Nearly Kähler Manifolds.
- Published in:
- Communications in Mathematical Physics, 2013, v. 324, n. 1, p. 173, doi. 10.1007/s00220-013-1751-9
- By:
- Publication type:
- Article
On the deficiency index of the vector-valued Sturm-Liouville operator.
- Published in:
- Mathematical Notes, 2016, v. 99, n. 1/2, p. 290, doi. 10.1134/S0001434616010314
- By:
- Publication type:
- Article